Show simple item record

dc.contributor.authorEdmond, C
dc.date.available2014-05-21T20:42:01Z
dc.date.issued2008-11-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000261733400027&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationEdmond, C. (2008). An integral equation representation for overlapping generations in continuous time. JOURNAL OF ECONOMIC THEORY, 143 (1), pp.596-609. https://doi.org/10.1016/j.jet.2008.03.006.
dc.identifier.issn0022-0531
dc.identifier.urihttp://hdl.handle.net/11343/27703
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectEconomic Theory
dc.titleAn integral equation representation for overlapping generations in continuous time
dc.typeJournal Article
dc.identifier.doi10.1016/j.jet.2008.03.006
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentEconomics & Commerce - Economics
melbourne.source.titleJournal of Economic Theory
melbourne.source.volume143
melbourne.source.issue1
melbourne.source.pages596-609
melbourne.publicationid111411
melbourne.elementsid306979
melbourne.contributor.authorEdmond, Christian
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1095-7235
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record